# SDR I5EA2014013010

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 63,576 hours, 42,492 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT, FLIGHT RETURNED TO DEPARTURE.  TROUBLESHOT, CHECKED SENSOR LINKAGE FOR GROUND SPOILER AND LINKAGE FOR GROUND SPOILER SHUTOFF VALVE WITH NO DEFECT NOTED. GEAR SWUNG THREE TIMES, PRODUCED NO DEFECTS AS NOTED. THIS WAS A REPOSITION FLIGHT OUT OF MAINTENANCE.
